# SDR DALA2023041703031

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 9,041 hours, 4,234 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI AFTER APU START FAINT OIL SMELL IN PACKS. APU ON DURING GROUND OPS. FO STAYED ON BOARD. CPT RETURNED TO HEAVIER OIL SMELL THRU COCKPIT VENTS. APU SHUT DOWN AFTER SMELL CLEARED. NO NOTICEABLE HAZE. PER CREW'W FEEDBACK SMELL WAS ONLY NOTICED IN THE COCKPIT. PAX AND F/A DID NOT SMELL ANYTHING. REF LOG 2719822 FOR WORK ACCOMPLISHED COULD NOT DUPLICATE. OK FOR SVC. (LP# 9985310)
